A characterization of dual Lorentzian spherical curves in the dual Lorentzian space


Ayyildiz N. , Coken A. C. , Yucesan A.

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.4, pp.999-1018, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.11650/twjm/1500404798
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.999-1018

Abstract

A differential equation characterizing the dual Lorentzian spherical curves and an explicit solution of this differential equation are given. Also, without the precondition on the dual torsion is nowhere pure-dual, a necessary and sufficient condition for a curve to be dual Lorentzian spherical is presented. In addition, thanks to dual geodesic trihedron, torsion and curvature of dual Lorentzian curve (x) over cap ((s) over right arrow) have been calculated.